# SDR AALA202405209789

- Difficulty date: May 1, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 41,476 hours, 17,418 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A323470
- Condition: Corroded
- Location: Bs 867-887 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON STRINGER 25L BETWEEN STA 867 AND STA 887. REPAIRED STRINGER PER EA 354296.
